# SDR SIMA200410116

- Difficulty date: March 23, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE GALLEY FRAME 258.0 WAS FOUND CORRODED BEYOND SRM LIMITS.  PERFORMED A 23.0 CUTOUT OF THE DAMAGED AREA OF FRAME 258 AND TREATED THE BARE METAL EDGES.  FABRICATED A DOUBLER, SHIMS AND TRIPLER FOR REPAIR.  REPAIR DONE IAW MFG SRM.
